# SDR UPS00434460

- Difficulty date: October 11, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION FOUND ON RT HORIZONTAL STAB INTERIOR BETWEEN STA 114 AND 122 ON LOWER SURFACE OF REAR SPAR UPPER CHORD.  REPAIR CARRIED OUT IAW Q/NOTE 65/00.  AREA BLENDED OUT AND EVALUATED.  OPEN HOLE HFEC AND DYE PENETRANT INSP ACCOMPLISHED.  AREA REPROTECTED.  SHIMS FABRICATED AND FITTED.
